Volume 4 (2004)

Download this article
For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

Noncommutative knot theory

Tim D Cochran

Algebraic & Geometric Topology 4 (2004) 347–398

DOI: 10.2140/agt.2004.4.347

Forward citations
T D Cochran, S L Harvey, Homology and derived series of groups, Geometry & Topology 9 (2005) 2159
T Cochran, S Harvey, C Leidy, Link concordance and generalized doubling operators, Algebraic & Geometric Topology 8 (2008) 1593
T D Cochran, S Harvey, C Leidy, Knot concordance and higher-order Blanchfield duality, Geometry & Topology 13 (2009) 1419
T D Cochran, S Harvey, C Leidy, Derivatives of knots and second-order signatures, Algebraic & Geometric Topology 10 (2010) 739
S Friedl, P Teichner, New topologically slice knots, Geometry & Topology 9 (2005) 2129
S Friedl, Reidemeister torsion, the Thurston norm and Harvey’s invariants, Pacific Journal of Mathematics 230 (2007) 271
P D HORN, The first-order genus of a knot, Mathematical Proceedings of the Cambridge Philosophical Society 146 (2009) 135
S L Harvey, S Friedl, Non-commutative multivariable Reidemester torsion and the Thurston norm, Algebraic & Geometric Topology 7 (2007) 755
S L Harvey, Homology cobordism invariants and the Cochran–Orr–Teichner filtration of the link concordance group, Geometry & Topology 12 (2008) 387
C Leidy, L Maxim, Higher-order Alexander invariants of plane algebraic curves, International Mathematics Research Notices 2006 (2006) 1
T Sakasai, The Magnus representation and higher-order Alexander invariants for homology cobordisms of surfaces, Algebraic & Geometric Topology 8 (2008) 803
A Stoimenow, Genus generators and the positivity of the signature, Algebraic & Geometric Topology 6 (2006) 2351